Ask a doctor

How to Treat Dark Patches After a Face Bleach Reaction?

Hello AFter i applied face bleach in a salon on wednesday ..my face got inflamed and now i have black patches on the face. they look like dried burnt dead skin. I weny to the local GP and she gave me elocom lotion..topical momentasone..which i applied once yesterday. i also have mild acne so i was using topical retinA. the black patches make me feel really low and i use MAC concealor to.hide them a little since i cant escape from work. please help me as what am i supposed to do next.. thanks

Doctor Answers (1)

Caution receiving invasive treatments in salon

+1

It sounds as if you were more likely treated with a chemical peel

or a high potency hydroquinone. The inflammation from this treatment resulted

in what is called post-inflammatory hyperpigmentation.Increase the topical steroid to 2 or 3 times

a day and  you mau avert long term pigmentation,


New Orleans Dermatologist

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.